Page 1 of 2 12 LastLast
Results 1 to 10 of 15

Thread: 9 years on sertraline now coming off - withdrawal hell!

  1. #1
    Join Date
    Mar 2017
    Posts
    477

    9 years on sertraline now coming off - withdrawal hell!

    After 9 years I want to come off sertraline, I have tapered down but the effects are horrible, dizziness, and tingling in my hands and feet are the worst symptoms! Iím on holiday in Florida and today is my last day and Iím feeling very anxious! Please tell me people have had the tingling and dizziness from withdrawal


    Sent from my iPhone using Tapatalk

  2. #2
    Join Date
    Mar 2017
    Posts
    477

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Anyone :(


    Sent from my iPhone using Tapatalk

  3. #3

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Yes I have had the tingling and dizziness, I've come off Sert two times already and both those times I have felt tingling and dizziness! I wouldn't worry about it try to relax and remember it's just your body reacting to coming off the medication not anything serious

  4. #4
    Join Date
    Mar 2017
    Posts
    477

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Thank you


    Sent from my iPhone using Tapatalk

  5. #5
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,288

    Re: 9 years on sertraline now coming off - withdrawal hell!

    One the most common withdrawal symptoms of SSRIs, along with brain-zaps. Go slowly - especially after so long on it.

    What dose you on now?
    __________________
    KK

    Never Surrender, Comrade

  6. #6
    Join Date
    Mar 2017
    Posts
    477

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Quote Originally Posted by KK77 View Post
    One the most common withdrawal symptoms of SSRIs, along with brain-zaps. Go slowly - especially after so long on it.

    What dose you on now?
    Iíve come off then completely, was on 1 every 2 days but off them completely, the tingling and aching muscles are so bad


    Sent from my iPhone using Tapatalk

  7. #7
    Join Date
    Mar 2017
    Posts
    477

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Itís the body aches which are so bad


    Sent from my iPhone using Tapatalk

  8. #8
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,902

    Re: 9 years on sertraline now coming off - withdrawal hell!

    I would say that was too quick to come off then so you will suffer for a bit I am afraid.
    __________________
    Nicola

    ďDon't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.Ē - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  9. #9

    Re: 9 years on sertraline now coming off - withdrawal hell!

    I've recently come off sertraline aswell (around 4 weeks ago) after being on it for 5 years as I felt it was no longer helping. I did have all of those side effects within the first couple of weeks especially the brain zaps and it was not a nice feeling. After a couple of weeks the side effects subside though thankfully, now I'm just left with the anxiousness.

  10. #10
    Join Date
    Mar 2017
    Posts
    477

    Re: 9 years on sertraline now coming off - withdrawal hell!

    Quote Originally Posted by db92 View Post
    I've recently come off sertraline aswell (around 4 weeks ago) after being on it for 5 years as I felt it was no longer helping. I did have all of those side effects within the first couple of weeks especially the brain zaps and it was not a nice feeling. After a couple of weeks the side effects subside though thankfully, now I'm just left with the anxiousness.
    Did you suffer with aches etc, and tiredness


    Sent from my iPhone using Tapatalk

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Citalopram withdrawal hell
    By hsmith in forum Medication
    Replies: 0
    Last Post: 22-03-18, 22:22
  2. diazepam withdrawal from hell
    By han76 in forum Diazepam/Valium
    Replies: 10
    Last Post: 18-02-13, 19:24
  3. 5 years of hell
    By burnsheepy in forum Introduce Yourself
    Replies: 4
    Last Post: 28-08-11, 22:36
  4. 2 years in hell
    By carlams in forum Introduce Yourself
    Replies: 4
    Last Post: 28-02-10, 18:17
  5. Withdrawal Hell from Escitalopram
    By Tabatha in forum Escitalopram / Lexapro / Cipralex
    Replies: 2
    Last Post: 08-11-07, 10:38

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •